# SDR CA990311066

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 1516929115
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL AT GATE, PILOT REPORTED RUDDER JAMMING OCCURRENCE IN THE RUDDER SYSTEM.   MAINT FOUND THAT ONE RUDDER BELLCRANK HAD AN ELONGATED HOLE AT THE ROD END ATTACHMENT AND A DAMAGED BOLT ON THE RUDDER PEEL ASSY.  BOLT AND BELLCRANK REPLACED.
